# SDR FDEA201103140965

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14683263
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CREASE BEAM UNDER SURFACE AT STA 1320- STA 1340, S17L FOUND   WITH CORROSION.  CORROSION REPAIR CARRIED ON LT CREASE BEAM BETWEEN STA 1320 AND STA 1340, S-17L IAW EA F-5310-146423 (LT CREASE BEAM WEB CORROSION REPAIR BETWEEN BS 1320 TO BS 1350).  REPAIR IS CLASSIFIED AS MAJOR.
